# SDR A6WA200840350

- Difficulty date: April 18, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 14,570 hours, 13,132 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM ACTIVATED NOSE UP AFTER TAKEOFF WITHOUT PILOT INPUT TRIMMING NOSE DOWN STOPPED UNCOMMENDED TRIM.  CHECKED PILOT AND COPILOTS STAB TRIM SWITCHES FOR BINDING FREE MOVEMENT.  FOUND PILOT AND COPILOT TRIM SWITCHES TO OPERATE NORMALLY.  NO BINDING NOTED.  SWITCHES NOT STICKING AT THIS TIME IAW AMM 27-40-00.  CHECKED FOR MOISTURE CONTAMINATION ON HSTCU.  FOUND NO MOISTURE CONTAMINATION.  FUNCTIONAL CHECK OF THE HSTCU.  OPS CHECK GOOD IAW 27-41-00.  R&R HSTCU.  OPS CHECK GOOD.
